Multiple solutions of inhomogeneous H-systems with zero Dirichlet boundary conditions

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study the existence of multiple solutions to the Dirichlet problem of the inhomogeneous H-system:Δu=2HuxΛuy+finΩ,u|∂ Ω=0,where Ω⊂R2 is a bounded smooth domain, H > 0 a constant, and f ∈ H-1(Ω;R3) is a given function. By Ekeland's variational principle and the Mountain Pass Theorem, we prove that, for f≢0 satisfying some assumptions, the problem has at least two solutions in H01(Ω;R3). This is not the case if f≡0 and Ω is simply-connected [16].

Original languageEnglish
Pages (from-to)239-259
Number of pages21
JournalNonlinear Analysis, Theory, Methods and Applications
Volume52
Issue number1
DOIs
Publication statusPublished - Jan 1 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiple solutions of inhomogeneous H-systems with zero Dirichlet boundary conditions'. Together they form a unique fingerprint.

  • Cite this